# SDR DALA2017112708346

- Difficulty date: November 27, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 69,708 hours, 13,885 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Broken
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY R3 DOOR HANDLE BROKEN.   INSTALLED AN ASSIST HANDLE. CHECKED NORMAL. OK FOR SERVICE.
